Open Access

On $\mu$-scale invariant operators


Abstract

We introduce the concept of a $\mu$-scale invariant operator with respect to a unitary transformation in a separable complex Hilbert space. We show that if a nonnegative densely defined symmetric operator is $\mu$-scale invariant for some $\mu>0$, then both the Friedrichs and the Krein-von Neumann extensions of this operator are also $\mu$-scale invariant.


Full Text





Article Information

TitleOn $\mu$-scale invariant operators
SourceMethods Funct. Anal. Topology, Vol. 13 (2007), no. 2, 181-186
MathSciNet MR2336720
CopyrightThe Author(s) 2007 (CC BY-SA)

Authors Information

K. A. Makarov
Department of Mathematics, University of Missouri, Columbia, MO 65211, USA

E. Tsekanovskii
Department of Mathematics, Niagara University, NY 14109, USA 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

K. A. Makarov and E. Tsekanovskii, On $\mu$-scale invariant operators, Methods Funct. Anal. Topology 13 (2007), no. 2, 181-186.


BibTex

@article {MFAT416,
    AUTHOR = {Makarov, K. A. and Tsekanovskii, E.},
     TITLE = {On $\mu$-scale invariant operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {13},
      YEAR = {2007},
    NUMBER = {2},
     PAGES = {181-186},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=416},
}


All Issues